# SDR FDEA200910083519

- Difficulty date: October 8, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: 651821743
- Condition: Damaged
- Location: Bs 450 3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA, STA 450, STR 3L NO EDGE DISTANCE BETWEEN RIVET AND HOLE.  REMOVED FASTENERS AND CUT OUT DAMAGED AREA, FABRICATED ONE FILLER, ONE PLATE, TWO PLATES, TWO PLATES AND INSTALLED IAW SRM 51-30-2, 53-10-3 AND 51-10-2.
